Skip to main content

Rayna’s fractional integral operations on Hermite–Hadamard inequalities with \(\eta\)-G-Preinvex functions


In this note, we get solutions focusing on integral inequalities of Hermite–Hadamard type and unusual attached to it, with \(\eta\)-G-pre invex functions by the way of fractional integral operator selected by Raina R. K.

This is a preview of subscription content, access via your institution.


  1. Antczak, T.: \(G\)-pre-invex functions in mathematical programming. J. Comput. Appl. Math. 217(1), 212–226 (2007)

    MathSciNet  MATH  Google Scholar 

  2. Antczak, T.: New optimality conditions and duality results of \(G\)-type in differentiable mathematical programming. Nonlinear Anal. 66(7), 1617–1632 (2007)

    MathSciNet  MATH  Google Scholar 

  3. Agarwal, R.P., Luo, M.J., Raina, R.K.: On Ostrowski Type Inequalities. Fasciculi Mathematici 56(1), 5–37 (2016)

    MathSciNet  MATH  Google Scholar 

  4. Barani, A., Ghazanfari, A.G.: Some Hermite-Hadamard type inequalities for the product of two operator preinvex functions. Banach J. Math. Anal. 9(2), 9–20 (2015)

    MathSciNet  MATH  Google Scholar 

  5. Dragomir, S.S., Pecaric, J., Persson, L.E.: Some inequalities of Hadamard type. Soochow J. Math. 21(3), 335–341 (1995)

    MathSciNet  MATH  Google Scholar 

  6. Dragomir, S.S., Pearce, C.E.M.: Selected Topics on Hermite-Hadamard Inequalities and Applications. RGMIA Monographs, Vic-toria University (2002)

  7. Gordji, M.E., Delavar, M.R., Dragomir, S.S.: Some inequality related to \(\eta\)-convex function-II. RGMIA Res. Rep. Coll. 18, 1–14 (2015)

    Google Scholar 

  8. Gordji, M.E., Delavar, M.R., Dragomir, S.S.: An inequality related to \(\eta\)-convex functions. Int. J. Nonlinear Anal. Appl. 6(2), 27–33 (2015)

    MATH  Google Scholar 

  9. Habib, S., Mubeen, S., Naeem, M.N., Qi, F.: Generalized \(k\) -fractional integral and related inequalites. HAL Arch. (2018)

  10. Iqbal, M., Iqbal, B.M., Nazeer, K.: Generalization of Inequalities Analogous to Hermite-Hadamard Inequality via Fractional Integrals. Bull. Kor. Math. Soc. 52(3), 707–716 (2015)

    MathSciNet  MATH  Google Scholar 

  11. Khan, M.A., Khurshid, Y., Ali, T.: Hermite-Hadamard In-equality for Fractional Integrals via \(\eta\)-Convex Functions. Acta Math-ematica Universitatis Comenianae 86(1), 153–164 (2017)

    MATH  Google Scholar 

  12. Latif, M.A., Dragomir, S.S.: On Hermite-Hadamard type integral inequalities for \(n\)-times differentiable log-preinvex functions. Filomat 29(7), 1651–1661 (2015)

    MathSciNet  MATH  Google Scholar 

  13. Noor, M.A.: Hermite-Hadamard integral inequalities for logpreinvex functions. J. Math. Anal. Approx. Theory 2, 126–131 (2007)

    MathSciNet  MATH  Google Scholar 

  14. Noor, M.A., Noor, K.I.: Some characterizations of strongly preinvex functions. J. Math. Anal. Appl. 316, 697–706 (2006)

    MathSciNet  MATH  Google Scholar 

  15. Ozdemir, M.E., Akdemir, A.O., Set, E.: On \((h; m)\) Convexity and Hadamard Type Inequalities. Transylv. J. Math. Mech. 81, 51–58 (2016)

    MathSciNet  Google Scholar 

  16. Pini, R.: Invexity and generalized convexity. Optimization 22, 513–525 (1991)

    MathSciNet  MATH  Google Scholar 

  17. Raina, R.K.: On generalized Wright’s hypergeometric func-tions and fractional calculus operators. East Asian Math. J. 21(2), 191–203 (2005)

    MATH  Google Scholar 

  18. Sarikaya, M.Z., Set, E., Yaldiz, H., Basak, N.: Hermite–Hadamard’s inequalities for fractional integrals and related fractional inequalities. Math. Comput. Model. 57, 2403–2407 (2017)

    MATH  Google Scholar 

  19. Set, E., Celik, B., Akdemir, A.O.: Some new Hermite–Hadamard type inequalities for quasi-convex functions via fractional integral operator. In: American Institute of Physics Conference Proceedings (2017)

  20. Weir, T., Mond, B.: Pre-invex functions in multiple objective optimization. J. Math. Anal. Appl. 136, 29–38 (1988)

    MathSciNet  MATH  Google Scholar 

  21. Yin, H.P., Wang, J.Y., Qi, F.: Some integral inequalities of hermite-hadamard type for \(s\)-geometrically convex functions. Miskolc Math. Notes (2018)

  22. Yang, X.M., Li, D.: On properties of preinvex functions. J. Math. Anal. Appl. 256, 229–241 (2001)

    MathSciNet  MATH  Google Scholar 

  23. Yang, X.M., Li, D.: Semistrictly preinvex functions. J. Math. Anal. Appl. 258, 287–308 (2001)

    MathSciNet  MATH  Google Scholar 

Download references

Author information

Authors and Affiliations


Corresponding author

Correspondence to Muhammad Muddassar.

Additional information

Communicated by Mario Krnic.

Rights and permissions

Reprints and Permissions

About this article

Check for updates. Verify currency and authenticity via CrossMark

Cite this article

Muddassar, M., Dragomir, S.S. & Hussain, Z. Rayna’s fractional integral operations on Hermite–Hadamard inequalities with \(\eta\)-G-Preinvex functions. Adv. Oper. Theory 5, 1390–1405 (2020).

Download citation

  • Received:

  • Accepted:

  • Published:

  • Issue Date:

  • DOI:


Mathematics Subject Classification